MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1428160-J
Medical Device Problem Codes Leak/Splash (1354); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Abdominal Pain (1685); Failure of Implant (1924)
Date of Event 08/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient and will not be returned for evaluation.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.Reportedly this was an off label case.The patient was admitted to the er with abdominal and back pain.Computerized tomography revealed a type 1b endoleak of the patients left iliac limb.At the time of the index procedure, the physician was aware that the limb in this iliac was unlikely provide a long-term seal but had embolized the contralateral hypogastric and didn't want to embolize both hypogastrics.On (b)(6) 2018, two additional ovation ix iliac limbs were implanted.No additional event or patient information is available.
 
Additional Manufacturer Narrative
Based on the clinical assessment performed the type ib endoleak is confirmed.The most likely root cause is device related.The reported off label case is refuted; although, both iliac arteries were tortuous yet were within specifications.Procedure related harms could not be determined.The final patient disposition was not reported.The devices remain implanted in the patient and will not be returned; therefore, device evaluation will not be completed.The review of manufacturing lot confirmed all devices met specifications prior to release.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.(b)(4).

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7907153
Report Number3008011247-2018-00205
Device Sequence Number11159541
Product Code MIH
UDI-Device IdentifierM701TVIL1428160J1
UDI-Public+M701TVIL1428160J1/$$3210713FS07101838V
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2021
Device Model NumberTV-IL1428160-J
Device Catalogue NumberTV-IL1428160-J
Device Lot NumberFS071018-38
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date11/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX EXTENDER (LN FS040618-23); OVATION IX ILIAC LIMB (LN FS060618-79); OVATION IX ILIAC LIMB (LN FS060718-43); OVATION IX ILIAC LIMB (LN FS121617-64); OVATION IX MAIN BODY (LN FS052318-06); OVATION IX EXTENDER (LN FS040618-23); OVATION IX ILIAC LIMB (LN FS060618-79); OVATION IX ILIAC LIMB (LN FS060718-43); OVATION IX ILIAC LIMB (LN FS121617-64); OVATION IX MAIN BODY (LN FS052318-06)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR